MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.1MM THREADED GUIDE WIRE 150MM; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.1MM THREADED GUIDE WIRE 150MM; GUIDE, SURGICAL, INSTRUMENT
Model Number 292.622
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: investigation flow: damage.Visual inspection: the 1.1mm threaded guide wires 150mm (p/n: 292.622, lot #: 92p6373 & qty:1) were returned and received at us cq.Upon visual inspection, it was observed that the guide wire is bent.Additionally, the device was received with breach in there inner packing tube and outer bags.No other issues were found on those guide wires.Device failure identified? yes, as device is bent.Document/specification review: based on the date of manufacture all related drawings are reflecting the current and manufactured revision were reviewed.Dimensional inspection: a dimensional inspection was not performed due to post-manufacturing damage.Complaint confirmed? yes, the complaint condition can be confirmed for guide wire being bent.Hence, conforming the allegation.Investigation conclusion: the complaint condition can be confirmed for 1.1mm threaded guide wires 150mm (p/n: 292.622, lot #: 92p6373 & qty:1).During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot: part # 292.622, synthes lot # 92p6373, supplier lot # n/a, supplier batch # 30p3850, release to warehouse date: feb 23, 2021, expiration date: n/a, supplier: (b)(4), no ncr's were generated during production, part # 292.622, synthes lot # 92p6373, supplier lot # n/a, supplier batch # 30p3850, release to warehouse date: feb 23, 2021, expiration date: n/a, supplier: (b)(4), no ncr's were generated during production.Device history review: review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, damaged product was received from the hospital.It is unknown how the issue was discovered.It is unknown if there was patient involvement.This complaint involves four (4) devices.This report involves one (1) 1.1mm threaded guide wire 150mm.This is report 1 of 1 for (b)(4).

Brand Name
1.1MM THREADED GUIDE WIRE 150MM
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12196055
Report Number2939274-2021-04163
Device Sequence Number14564906
Product Code FZX
UDI-Device Identifier10886982180728
UDI-Public(01)10886982180728
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number292.622
Device Catalogue Number292.622
Device Lot Number92P6373
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/20/2021
Patient Sequence Number1